MAUDE Adverse Event Report: FRESENIUS KABI USA, LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT

FRESENIUS KABI USA, LLC IVENIX, INC.; LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Model Number SET-0013-1
Medical Device Problem Codes Leak/Splash (1354); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: cassette leakage complaints.Several instances with normal saline leaking from the cassette during priming.None of the sets were saved to send in for investigation.There was one incidence of a nurse setting up a chemo infusion and back priming the secondary set, then removing the set from the secondary inlet port and "the secondary port on the cassette sprayed her with fluid.She immediately washed her neck and face." the nurse that experienced a chemo spill to the face/neck from the secondary inlet port was removing a cstd from the port to apply a flush.Fluid sprayed from the secondary inlet port when disconnected.The reported incidences from were leaks from two locations.One was from the secondary inlet port (chemo) and the other (during priming saline) was from the cassette.Additionally, a nurse disconnected the chemo line from the secondary inlet port and placed a 10ml syringe with flush on the secondary inlet port and manually "with a steady pressure" pushed a flush and the cassette leaked fluid (possibly chemo) from the line.The nurse was splashed with the fluid (possibly chemo).She went home and changed her clothes.It is not known if the administration set was in or out of the pump.A nurse received a downstream occlusion alarm and connected a syringe with flush on the distal port and manually pushed resulting in a leaking from the cassette.Customer attempted to recreate the leaking from the cassette.She stated she was not able to recreate leaking from cassette during priming.She was able to recreate a bulge in the cassette in the location of the reported leak of the cassette when she clamped downstream (between patient and distal port) and manually pushed a flush into the distal port.She tried with and without a check valve added distally.No patient harm.No delay in patient iv therapy.No sets to return for investigation.A preliminary review of the logs could not be performed.No sample available for evaluation.A picture was provided by the customer.The picture showed a leak coming from the downstream pressure sensor.The complaint is considered confirmed.The leak in the cassette could be potentially related to a misplaced diaphragm which resulted in a leak when the diaphragm was actuated by the valve pins in the pump.In addition, it could be related to an incorrect and poor sealing of the cassette in the welder machine causing the gap and reported leakage at the downstream pressure sensor.The current process controls detection include 100% leak and occlusion test performed through the leak and occlusion test machine in order to capture units with any blockage or leak failure mode.Fresenius kabi has performed a retrospective review of complaints associated with this failure mode and has decided to submit an mdr as a conservative measure.No adverse effects were reported.

Brand Name
IVENIX, INC.
Common Device Name
LVP PRIMARY ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, NEEDLE-FREE PORT, Y-SIT
Manufacturer (Section D)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key23058370
Report Number3014732157-2025-01005
Device Sequence Number9503787
Product Code FPA
UDI-Device Identifier00811505030054
UDI-Public00811505030054
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0013-1
Device Catalogue NumberSET-0013-1
Device Lot Number3006820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown